English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometry of nilmanifolds with left-invariant complex structure and deformations in the large

MPS-Authors
/persons/resource/persons236081

Rollenske,  Sönke
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Rollenske, S. (2009). Geometry of nilmanifolds with left-invariant complex structure and deformations in the large. Proceedings of the London Mathematical Society, 99(2), 425-460. doi:10.1112/plms/pdp001.


Cite as: http://hdl.handle.net/21.11116/0000-0004-26AA-2
Abstract
There is no abstract available